Logotipo de Universidad de Sevilla
VICERRECTORADO DE INVESTIGACIÓN
Logotipo Andalucía Tech
Letras Universidad de Sevilla

Ficha personal - Pablo Sebastián Alegre Rueda


Pablo Sebastián Alegre Rueda
Telefono: 954557964
Email: Solicitar correo
Perfil en ORCID: 0000-0001-6776-5364

Grupo de Investigación: Geometria (Semi) Riemanniana y Aplicaciones
Departamento/Unidad: Geometría y Topología
Situación profesional: Profesor Contratado Doctor

Participa en los siguientes proyectos/ayudas en la US:

  • Proyecto de investigación:
    • Geometría Semi-Riemanniana y Física Matemática (MTM2014-52197-P - Equipo Trabajo (Solicitud))
    • Geometría Semi-Riemanniana y Física Matemática (MTM2011-22621 - Investigador)

  • Ayuda a la investigación:
    • Incentivo al Grupo de Investigación FQM-327 (2011/FQM-327 - Investigador)
    • Ayuda a la Consolidación del Grupo de Investigación FQM-327 (2008/FQM-327 - Investigador)
    • Ayuda a la Consolidación del Grupo de Investigación FQM-327 (2007/FQM-327 - Investigador)
    • Ayuda a la Consolidación del Grupo de Investigación FQM-327 (2006/FQM-327 - Investigador)

Cobertura de la base de datos de proyectos, véase aqui


Publicaciones:

Publicaciones en Revistas
Alegre Rueda, Pablo Sebastián, Barrera, Joaquin, Carriazo, Alfonso:
A new class of slant submanifolds in generalized Sasakian space forms. En: Mediterranean Journal of Mathematics. 2020. Vol. 17, Art. 76, 18 pp.

Alegre Rueda, Pablo Sebastián, Carriazo, Alfonso:
Bi-slant submanifolds of para Hermitian manifolds. En: Mathematics. 2019. Vol. 7(7), 618. 10.3390/math7070618

Alegre Rueda, Pablo Sebastián, Barrera, Joaquín, Carriazo, Alfonso:
A closed from for slant submanifolds of generalized Sasakian space forms. En: Mathematics. 2019. Vol. 7(12), 1238. 10.3390/math7121238

Alegre Rueda, Pablo Sebastián, Carriazo, Alfonso, Fernandez Fernandez, Luis Manuel:
A new class of metric f-manifolds. En: Carpathian Journal of Mathematics. 2018. Vol. 34. Núm. 2. Pag. 123-134

Carriazo, Alfonso, Alegre Rueda, Pablo Sebastián, Ozgur, Cihan, Sular, Sibel:
New examples of generalized Sasakian-space-forms. En: Rendiconti del Seminario Matemático. 2016. Vol. 73. Pag. 59-72

Alegre Rueda, Pablo Sebastián, Carriazo, Alfonso:
Semi-Riemannian generalized Sasakian space forms. En: Bulletin of the Malaysian Mathematical Sciences Society. 2015. Vol. 1

Alegre Rueda, Pablo Sebastián:
Slant submanifolds of Lorentzian Sasakian and para Sasakian manifolds. En: Taiwanese Journal of Mathematics. 2013. Vol. 3. Núm. 17. Pag. 897-910. http://www.ams.org/leavingmsn?url=http://dx.doi.org/10.11650/tjm.17.2013.2427

Alegre Rueda, Pablo Sebastián, Chen, Bang Yen, Munteanu, Marian:
Riemannian submersions, ¿-invariants, and optimal inequality. En: Annals of Global Analysis and Geometry. 2012. Vol. 1. Núm. junio 2012

Alegre Rueda, Pablo Sebastián, Carriazo, Alfonso:
Generalized Sasakian-space-forms and conformal changes of the metric. En: Results in Mathematics. 2011. Vol. 59. Pag. 485-493. 10.1007/s00025-011-0115-z

Alegre Rueda, Pablo Sebastián, Carriazo, Alfonso:
Generalized Sasakian-space-forms and conformal changes of metric. En: Results in Mathematics. 2011. Vol. 3-4. Núm. 59. Pag. 485-493

Alegre Rueda, Pablo Sebastián:
Semi-invariant submanifolds of Lorentzian Sasakian manifolds. En: Demonstratio Mathematica. 2011. Vol. 44. Núm. 2. Pag. 391-406

Alegre Rueda, Pablo Sebastián, Arslan, Kadri, Carriazo, Alfonso, Murathan, Cengizhan, Ozturk, Gunay:
Some special types of developable ruled surface. En: Hacettepe Journal Of Mathematics And Statistics. 2010. Vol. 39. Núm. 3. Pag. 319-325

Alegre Rueda, Pablo Sebastián, Arslan, Kadri, Murathan, Cengizhan, Ozturk, G.:
Some Special Type of Developable Ruled Surfaces. 2010. Vol. 39. Pag. 319-325

Alegre Rueda, Pablo Sebastián:
CR-submanifolds of Lorentzian manifolds. En: International Electronic Journal of Geometry. 2009. Vol. 2. Núm. 1. Pag. 95-103

Alegre Rueda, Pablo Sebastián, Carriazo, Alfonso:
Submanifolds of Generalized Sasakian Space Forms. En: Taiwanese Journal of Mathematics. 2009. Vol. 13. Pag. 923-941

Carriazo Rubio, Alfonso, Alegre Rueda, Pablo Sebastián:
Structures on Generalized Sasakian-Space-Forms. En: Differential Geometry and Its Applications. 2008. Vol. 26. Núm. 6. Pag. 656-666

Alegre Rueda, Pablo Sebastián, Carriazo Rubio, Alfonso, Kim, Young Ho, Yoon, Dae Won:
B.-Y. Chen's Inequality for Submanifolds of Generalized Space Forms. En: Indian Journal of Pure and Applied Mathematics. 2007. Vol. 38. Núm. 3. Pag. 185-201

Carriazo Rubio, Alfonso, Blair, David E., Alegre Rueda, Pablo Sebastián:
Generalized Sasakian-Space-Forms. En: Israel Journal of Mathematics. 2004. Vol. 141. Pag. 157-183

Aportaciones a Congresos
Carriazo, Alfonso, Alegre Rueda, Pablo Sebastián, Barrera, Joaquin:
Slant submanifolds in generalized Sasakian space forms satisfying a natural equality. Ponencia en Congreso. RIGA 2021: Riemannian Geometry and Applications. Bucarest (Rumanía). 2021

Alegre Rueda, Pablo Sebastián, Fernandez Fernandez, Luis Manuel, Prieto Martín, Alicia:
Trans-S-manifolds. Comunicación en congreso. XVIII Geometrical Seminar. Vrnja¿ka Banja (Serbia). 2014

Alegre Rueda, Pablo Sebastián:
Lorentzian Sasakian manifolds and phi-sectional curvatura. Comunicación en congreso. international seminar on applied geometry in Andalusia. 2006

Alegre Rueda, Pablo Sebastián:
lorentzian sasakian manifolds with constant pointwise phi-sectional curvature. Comunicación en congreso. iii international meeting on lorentzian geometry. castelldefels Barcelona. 2005

Alegre Rueda, Pablo Sebastián:
estructura de los espacios de curvatura phi-seccional constante generalizados. Comunicación en Jornada. iv jornada de accion coordinada entre los grupos de investigación M 327 y M 324. 2005

Carriazo, Alfonso, Alegre Rueda, Pablo Sebastián:
On Generalized Sasakian-Space-Forms. Comunicación en congreso. Ninth International Workshop on Diff. Geom. Taegu (Corea del sur). 2004. Proceedings of the Ninth International Workshop on Diff. Geom. 31. 39

Alegre Rueda, Pablo Sebastián:
CR-submanifolds of Lorentzian manifolds. Comunicación en congreso

Tesis dirigidas y co-dirigidas:


Barrera, Joaquín:
La forma de Maslov de las subvariedades slant. Tesis Doctoral. 2018

Prieto Martín, Alicia:
Lagragian submanifolds in complex space forms, the Maslov form in S-manifolds, generalized S-space forms and -Einstein para-S manifolds. Tesis Doctoral. 2016

Vicerrectorado de Investigación. Universidad de Sevilla. Pabellón de Brasil. Paseo de las Delicias s/n. Sevilla